# SDR COEA2011010401805

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Part number: S53573201213
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101833 HEAVY CK / COE / MAJOR REPAIR:  WHILE REMOVING FASTENERS ON RT SPLICE ANGLE OF WING PRESSURE DECK FR 27 STR 4, TWO HOLES WERE ELONGATED (MISDRILLED).   REPAIR PER SRAS FROM ATR AND SRM.
